# SDR SWIA200414296

- Difficulty date: December 11, 2004
- Submitted: December 23, 2004
- Operation: Air carrier
- Aircraft: N710BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7852
- Aircraft time: 2,638 hours, 2,347 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHILE CLIMBING THROUGH FL260 THE GEAR AND FLAP DISPLAYS APPEARED ON ED-1.  FLAPS DEGRADED STATUS MESSAGE.  REPLACED LEFT FLAP POSITION INDICATOR.  OPERATIONAL CHECK GOOD IAW 27-55-01.
